# SDR ASAA2018042524439

- Difficulty date: April 25, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 38,147 hours, 11,629 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FAULT 77-1085 THE BOTTOM RIGHT EGT SIGNAL (T495S2) IS OUT OF RANGE.  ACFT GROUNDED.   TROUBLESHOT IAW FIM 77-21 TASK 802. NO FAULTS FOUND.  NO FAULTS LAST 10 FLT LEGS. AS PRECAUTIONARY ACCOMPLISHED CONNECTOR CLEANING PER B737-800 AMM TASK 77-21-00-140-801. POST CLEANING TEMPS WITHIN LIMITS.
